# SDR 4DPA2021051700001

- Difficulty date: May 17, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,044 hours, 28,318 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Deteriorated
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 FAIL ON CLIMBOUT PASSING 7000FT.  R&R'D O-RINGS @ GAMMA CLAMPS #9, #15, #16 & #17 LEAK AND OPS TEST GOOD
